# SDR DALA2021081904834

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 LH WING INBD MAIN FLAP, INBD CARRIAGE, AFT ROLLER SUPPORT FTG WAS REPAIRED PER ER/A 471162-14 SECTION III. REF ERA 471162-14.
